On morphically generated formal power series
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 29 (1995) no. 2, pp. 105-127.
@article{ITA_1995__29_2_105_0,
     author = {Honkala, Juha},
     title = {On morphically generated formal power series},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {105--127},
     publisher = {EDP-Sciences},
     volume = {29},
     number = {2},
     year = {1995},
     zbl = {0816.68077},
     mrnumber = {1329278},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1995__29_2_105_0/}
}
TY  - JOUR
AU  - Honkala, Juha
TI  - On morphically generated formal power series
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1995
DA  - 1995///
SP  - 105
EP  - 127
VL  - 29
IS  - 2
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1995__29_2_105_0/
UR  - https://zbmath.org/?q=an%3A0816.68077
UR  - https://www.ams.org/mathscinet-getitem?mr=1329278
LA  - en
ID  - ITA_1995__29_2_105_0
ER  - 
Honkala, Juha. On morphically generated formal power series. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 29 (1995) no. 2, pp. 105-127. http://www.numdam.org/item/ITA_1995__29_2_105_0/

1. J. Berstel and C. Reutenauer, Rational Series and Their Languages, Springer-Verlag, Berlin, 1988. | MR 971022 | Zbl 0668.68005

2. A. Ehrenfeucht , G. Rozenberg and K. Ruohonen, A morphic representation of complements of recursively enumerable sets, JACM, 1981, 28, pp. 706-714. | MR 677082 | Zbl 0491.68078

3. A. Ehrenfeucht, G. Rozenberg and K. Ruohonen, Structurally restricted maximal solutions of language equations involving morphisms, Mathematics Report 42, Tampere University of Technology, Department of Electrical Engineering, 1983.

4. A. Ehrenfeucht, G. Rozenberg and K. Ruohonen, A morphic representation of E 0 L languages and other ET 0 L languages, Discrete Appl. Math, 1985, 12, pp. 115-122. | MR 808452 | Zbl 0579.68046

5. T. Harju and J. Karhumäki, The equivalence problem of multitape finite automata, Theoret. Comput. Sci., 1991, 78, (2), pp. 347-355. | MR 1095985 | Zbl 0727.68063

6. J. Honkala, On generalized DT 0 L systems and their fixed points, Theoret. Comput. Sci., 1994, 127, pp. 269-286. | MR 1275819 | Zbl 0824.68059

7. J. Karhumäki, Equations over finite sets of words and equivalence problems in automata theory. In: M. Ito, ed., Words, Languages and Combinatorics, World Scientific, Singapore, 1992, pp. 233-250. | MR 1161025 | Zbl 0900.20106

8. W. Kuich, The Kleene and the Parikh theorem in complete semirings. In: T. Ottmann, ed., Automata, Languages and Programming, Springer-Verlag, Berlin, 1987, pp. 212-225. | MR 912710 | Zbl 0625.16026

9. W. Kuich and A. Salomaa, Semirings, Automata, Languages, Springer-Verlag, Berlin, 1986. | MR 817983 | Zbl 0582.68002

10. J. VAN LEEUWEN, ed., Handbook of Theoretical Computer Science, Elsevier, Amsterdam, 1990. | MR 1127176

11. C. Reutenauer, Sur les séries associées à certains systèmes de Lindenmayer, Theoret. Comput. Sci., 1979, 9, pp. 363-375. | MR 545473 | Zbl 0456.68084

12. G. Rozenberg and A. Salomaa, The Mathematical Theory of L Systems, Academic Press, New York, 1980. | MR 561711 | Zbl 0508.68031

13. G. ROZENBERG and A. SALOMAA, eds., The Book of L, Springer-Verlag, Berlin, 1986. | Zbl 0575.00023

14. G. ROZENBERG and A. SALOMAA, eds., Lindenmayer Systems, Springer-Verlag, Berlin, 1992. | MR 1226682 | Zbl 0755.00005

15. K. Ruohonen, A note on language equations involving morphisms, Inform. Process. Lett., 1978, 7, pp. 209-212. | MR 483780 | Zbl 0385.68058

16. K. Ruohonen, The inclusion problem for D 0 L languages, Elektron. Informationsverarbeit. Kybernetik, 1979, 15, pp. 535-548. | MR 572442 | Zbl 0428.68081

17. K. Ruohonen, The decidability of the D 0 L-DT 0 L equivalence problem, J. Comput. System Sci., 1981, 22, pp. 42-52. | MR 614360 | Zbl 0491.68048

18. K. Ruohonen, On machine characterization of nonrecursive hierarchies, Ann. Univ. Turkuensis, Ser. A I, 1984, 186, pp. 87-101. | MR 748522 | Zbl 0562.03023

19. A. Salomaa, Formal Languages Academic Press, NewYork, 1973. | MR 438755 | Zbl 0262.68025

20. A. Salomaa and M. Soittola, Automata-Theoretic Aspects of Formal Power Series, Springer-Verlag, Berlin, 1978. | MR 483721 | Zbl 0377.68039